# SDR DHLA2009770AT518

- Difficulty date: December 8, 2008
- Submitted: January 12, 2009
- Operation: Air carrier
- Aircraft: N770AT
- Make and model: Boeing 727-2B7
- Aircraft serial: 21953
- Aircraft time: 67,264 hours, 39,529 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LWR FUSELAGE AT BS 509.5 BTWN S-20R AND S-21R WITH DENTS.  REPAIRED FUSELAGE SKIN FROM BS 501 TO BS 512 BTWN S-19R AND S-21R IAW SRM 53-30-3 FIG 2.
